A 38-year-old member asked:
What to do if i got mirena (levonorgestrel) with now stomach cramps is that normal?
1 doctor answer • 4 doctors weighed in
Obstetrics and Gynecology 23 years experience
Yes: Early after placement, mild cramping is normal. If this is anything more than mild cramping, or it has persisted beyond a few days after placement, then you should run this by your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Oct 5, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.